# SDR UIEA2014012300031

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 2,365 hours, 630 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON STARTING APU AFTER LANDING, RT FWD WINDOW, EICAS MESSAGE.  FOLLOWED FAULT CODE 30901442.  RE-RACKED WINDOW HEAT CONTROL UNIT & BITE TEST THE UNIT THEN CHECKED OK IAW AMM 30-41-01-404-007.  PERFORMED OPERATION TEST OF FLT COMP WINDOW ANTI-ICING SYS & CHECKED OK IAW AMM 30-41-00, MESSAGE GONE, ACFT OK FOR SERVICE.
